Picture of blood cells

Open Access research which pushes advances in bionanotechnology

Strathprints makes available scholarly Open Access content by researchers in the Strathclyde Institute of Pharmacy & Biomedical Sciences (SIPBS) , based within the Faculty of Science.

SIPBS is a major research centre in Scotland focusing on 'new medicines', 'better medicines' and 'better use of medicines'. This includes the exploration of nanoparticles and nanomedicines within the wider research agenda of bionanotechnology, in which the tools of nanotechnology are applied to solve biological problems. At SIPBS multidisciplinary approaches are also pursued to improve bioscience understanding of novel therapeutic targets with the aim of developing therapeutic interventions and the investigation, development and manufacture of drug substances and products.

Explore the Open Access research of SIPBS. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2005 | 2001 | 2000
Number of items: 20.

2016

Greenhalgh, D. and Liang, Y. and Mao, X. (2016) SDE SIS epidemic model with demographic stochasticity and varying population size. Applied Mathematics and Computation, 276. pp. 218-238. ISSN 0096-3003

2015

Mao, Wei and Hu, Liangjian and Mao, Xuerong (2015) The existence and asymptotic estimations of solutions to stochastic pantograph equations with diffusion and Lévy jumps. Applied Mathematics and Computation, 268. pp. 883-896. ISSN 0096-3003

Feng, Ling and Huang, Zhigang and Mao, Xuerong (2015) Mean percentage of returns for stock market linked savings accounts. Applied Mathematics and Computation. ISSN 0096-3003 (In Press)

Yang, Hyun Mo and Greenhalgh, David (2015) Proof of conjecture in : The basic reproduction number obtained from Jacobian and next generation matrices—A case study of dengue transmission modelling. Applied Mathematics and Computation, 265. pp. 103-107. ISSN 0096-3003

You, Surong and Mao, Wei and Mao, Xuerong and Hu, Liangjian (2015) Analysis on exponential stability of hybrid pantograph stochastic differential equations with highly nonlinear coefficients. Applied Mathematics and Computation, 263. 73–83. ISSN 0096-3003

Greenhalgh, David and Rana, Sourav and Samanta, Sudip and Sardar, Tridip and Bhattacharya, Sabyasachi and Chattopadhyay, Joydev (2015) Awareness programs control infectious disease - Multiple delay induced mathematical model. Applied Mathematics and Computation, 251. pp. 539-563. ISSN 0096-3003

2014

Mao, Wei and Zhu, Quanxin and Mao, Xuerong (2014) Existence, uniqueness and almost surely asymptotic estimations of the solutions to neutral stochastic functional differential equations driven by pure jumps. Applied Mathematics and Computation. ISSN 0096-3003 (In Press)

Mao, Wei and Mao, Xuerong (2014) On the approximations of solutions to neutral SDEs with Markovian switching and jumps under non-Lipschitz conditions. Applied Mathematics and Computation, 230. pp. 104-119. ISSN 0096-3003

2013

Liu, Wei and Mao, Xuerong (2013) Strong convergence of the stopped Euler–Maruyama method for nonlinear stochastic differential equations. Applied Mathematics and Computation, 223. pp. 389-400. ISSN 0096-3003

2012

Estrada, Ernesto and Vargas Estrada, Eusebio (2012) Distance-sum heterogeneity in graphs and complex networks. Applied Mathematics and Computation, 218 (21). pp. 10393-10405. ISSN 0096-3003

2011

Mao, Xuerong (2011) Numerical solutions of stochastic differential delay equations under the generalized Khasminskii-type conditions. Applied Mathematics and Computation, 217 (12). pp. 5512-5524. ISSN 0096-3003

2010

Deng, Xijun and Parkes, E.J. and Cao, Jinlong (2010) Exact solitary and periodic-wave solutions of the K(2,2) equation (defocusing branch). Applied Mathematics and Computation, 217 (4). pp. 1566-1576. ISSN 0096-3003

Parkes, E.J. (2010) Observations on the tanh-coth expansion method for finding solutions to nonlinear evolution equations. Applied Mathematics and Computation, 217. pp. 1749-1754. ISSN 0096-3003

Parkes, E.J. (2010) Observations on the basic (G′/G)-expansion method for finding solutions to nonlinear evolution equations. Applied Mathematics and Computation, 217. pp. 1759-1763. ISSN 0096-3003

Parkes, E.J. (2010) A note on "new travelling wave solutions to the Ostrovsky equation". Applied Mathematics and Computation, 217. pp. 3575-3577. ISSN 0096-3003

2009

Parkes, E.J. (2009) A note on travelling-wave solutions to Lax's seventh-order KdV equation. Applied Mathematics and Computation, 215 (2). pp. 864-865. ISSN 0096-3003

Estrada, Ernesto and Hatano, Naomichi, Institute of Industrial Science, University of Tokyo (Funder), New Professors Fund University of Strathclyde (Funder) (2009) Communicability graph and community structures in complex networks. Applied Mathematics and Computation, 214 (2). pp. 500-511. ISSN 0096-3003

2005

Zhang, Y. and Leithead, W.E. (2005) Exploiting Hessian matrix and trust-region algorithm in hyperparameters estimation of Gaussian process. Applied Mathematics and Computation, 171 (2). pp. 1264-1281. ISSN 0096-3003

2001

Madbouly, N.M. and McGhee, D.F. and Roach, G.F. (2001) Admonian's method for Hammerstein integral equations arising from chemical reactor theory. Applied Mathematics and Computation, 117 (2-3). pp. 241-249. ISSN 0096-3003

2000

Davies, Penny and Duncan, D.B. (2000) On the behaviour of time discretisations of the electric field integral equation. Applied Mathematics and Computation, 107. pp. 1-26. ISSN 0096-3003

This list was generated on Sat Jul 20 18:18:15 2019 BST.